Sore feet and toes

Hi have been on a weekly dose 400 romoplostim for 3 months now platelet count wavering between 380 to 406 I now have unbearable pain in both feet and toes my docs doing test but wondering if platelets are going to high has anyone else experienced anything like this I'm only having blood checked 1 a month now go back to ITP clinic on Thursday kind regards salmagal

Last edited by

5 Replies

oldestnewest
  • Your platelet count is very high - I was told the purpose of Nplate was to get you above 50 and mantain a count around that figure? Too higher count could cause clotting - I would cantact your Haematologist and put the question to him/her.

  • Thanks for reply my own doctor thinks pain is due to high platelet leve hopefully will get this sorted out 2morro at ITP clinic as the pain at times is unbearable

  • Hi - I have had two treatments now at 500mg because 250mg didn't work week 1. a few days ago my foot started hurting (after my first 500mg treatment) and I can't put pressure on it. Dr. prescribed an imflamatory drug but it's not helping and ruled out gout which she thought might be due to my platelets going from 33,000 to 133,000 in one week. The prescription isn't helping and she wants me to see a foot doctor. I was curious how things worked out for you and what your doctor said? Thanks so much.

  • Hi rsmonte I was taking romoplostim for a year then began to get agonising pain in both feet consultants are sure it's peripheral neuropathy so have taken me of romoplostim and being referred to see neurolist starting mycophenalate on Thursday I was put on amitriptyline 50 mg which was the only thing that helped mynfeet now cut down to 25mg pain killers didn't help so ask your doctor about amitriptyline it's an antidepressant but only mild dose it really works for me hope this helps let me know how you get on Salmagal

  • Thanks so much Salmagal. This wednesday will only be my 4th treatment in 1 month and my foot is actually starting to feel a bit better so hoping it goes away. Sorry to hear you had to stop the treatment.. I will definitely keep this information should the pain get worse again. I hope your new treatment works well for you!!

You may also like...